# SDR DALA2016062905130

- Difficulty date: June 26, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N928DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53590
- Aircraft time: 41,167 hours, 27,399 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT BURNING, ELECTRICAL ODOR DURING CLIMB.  GALLEY AND SIDEWALL LIGHTS POWER SECURED PER QRH.  ODOR DISSIPATED.  TROUBLESHOT.  ODOR NOTED WHEN RUNNING OVEN.  REMOVED AND REPLACED OVEN PER MM.
